Profil d'entropie dans le cas continu
Hommage à P. A. Meyer et J. Neveu, Astérisque no. 236  (1996), p. 189-198
@incollection{AST_1996__236__189_0,
     author = {Ledrappier, F.},
     title = {Profil d'entropie dans le cas continu},
     booktitle = {Hommage \`a P. A. Meyer et J. Neveu},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {236},
     year = {1996},
     pages = {189-198},
     zbl = {0867.58074},
     mrnumber = {1417983},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1996__236__189_0}
}
Ledrappier, F. Profil d'entropie dans le cas continu, in Hommage à P. A. Meyer et J. Neveu, Astérisque, no. 236 (1996), pp. 189-198. http://www.numdam.org/item/AST_1996__236__189_0/

[CY] J. Cheeger and S. T. Yau : A lower bound for the heat kernel Comm. Pure Appl. Math. 34 (1981), 465-480. | Article | MR 615626 | Zbl 0481.35003

[DGM] A. Debiard, B. Gaveau et E. Mazet : Théorèmes de comparaison en géométrie Riemannienne. Publ. RIMS Kyoto Univ. 12 (1976), 391-425. | Article | MR 431294 | Zbl 0382.31007

[G] Y. Guivarch : Sur la loi des grands nombres et le rayon spectral d'une marche aléatoire. Astérisque 74 (1980), 47-98. | Numdam | MR 588157 | Zbl 0448.60007

[K] V. A. Kaimanovich : Brownian motion and harmonie functions on covering manifolds. An entropy approach. Soviet Math. Dokldy 33 (1986), 812-816. | MR 852647 | Zbl 0615.60074

[L1] F. Ledrappier : Harmonic measures and Bowen-Margulis measures. Israel J. Maths. 71 (1990), 275-287. | Article | MR 1088820 | Zbl 0728.53029

[L2] F. Ledrappier : Sharp estimates for the entropy. Harmonic Analysis and Discrete Potential Theory. M. Picardello ed. Plenum Press, NY (1992), 282-288. | MR 1222466

[LY] P. Li and S. T. Yau : On the parabolic kernel of the Schrödinger operator. Acta Math. 156 (1986), 154-201. | MR 834612 | Zbl 0611.58045

[M] J. Moser : A Harnack inequality for parabolic differential operators. Comm. Pure Appl. Math. 17 (1964), 101-134. | Article | MR 159139 | Zbl 0149.06902

[RV] A. N. Roberts and D. E. Varberg : Convex functions. Pure and Applied Maths. 57 Academic Press (1973). | MR 442824 | Zbl 0271.26009